# SDR CALA2016083000611

- Difficulty date: August 30, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N26909
- Make and model: Boeing 787-8
- Aircraft serial: 34827
- Aircraft time: 12,255 hours, 1,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100260201
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CREW REST COMPARTMENT EMERGENCY LIGHTS WILL NOT EXTINGUISH WITH ACFT POWER REMOVED AND EMERGENCY LIGHTS SWITCH OFF.  CYCLED SWITCH, NO HELP. REMOVED AND REPLACED BATTERY PACK.
